# SDR CALA2019080901330

- Difficulty date: August 7, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 64,715 hours, 27,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-06-04 EA 5330-05126 OP 002...A-20 NO DOT ROTO PROBE INSPECTION SHOWS CRACK INDIACTION IN PRESSURE PANEL FR35-36. L/H SIDE. HOLES 3,4,AND 16. CONTACT ENGINEERING FOR REPAIR INSTRUCT IONS AND REPAIR BEFORE NEXT FLIGHT. REPAIRED PRESSURE PANEL BETWEEN FR35-36 L/H SIDE HOLES3,4 IAW ECRA 5331-02423. ACCOMPLISH THE PERMANENT REPAIR AT L/H PRESSURE PANEL FR 35-36 HOLES 3 & 4 ON OR BEFORE THE A/C REACHES 83961 F/C OR 177915 F/H. PLANNING TO CONTACT ENGINEERING AFTER 80961 F/C OR 170915 F/H. OK TO CARRY REPAIR TO HAVE A PERMANENT REPAIR BEFORE THE AIRCRAFT REACHES 83961 TOTAL AIRCRAFT CYCLES OR 177915 TOTAL AIRCRAFT FLT HRS. PLANNING TO CONTACT ENGINEERING AFTER 80961 TOTAL FLT CYCLES OR 170915 TOTAL FLT HRS WHICHEVER COMES FIRST AND AFTER 81961 TOTAL AIRCRAFT CYCLES OR 172915 TOTAL FLT HRS WHICHEVER COMES FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. RECORDS UPATE INIT: PLN/ENG >80961 <81961 TAFC OR >170915 <172915 TAFH WHICHEVER COMES FIRST T/A: BEFORE 83961 TAFC OR 177915 TAFHWHICHEVER COMES FIRST..LT
